# SDR AALA20121023016

- Difficulty date: October 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 77,067 hours, 41,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 11 LEFT AT STATION 855 DAMAGED.  ACCOMPLISHED SPLICE REPAIR TO LONGERON 11 LEFT AT STATION 855 PER SRM 53-02-00 FIGURE 3.
